Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Notes on smooth function germs on varieties


Authors: Shyūichi Izumiya and Sachiko Matsuoka
Journal: Proc. Amer. Math. Soc. 97 (1986), 146-150
MSC: Primary 58C27; Secondary 32B30
MathSciNet review: 831404
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We study smooth function germs on varieties from the point of view of Thom-Mather theory.


References [Enhancements On Off] (What's this?)

  • [1] V. I. Arnol′d, Singularity theory, London Mathematical Society Lecture Note Series, vol. 53, Cambridge University Press, Cambridge-New York, 1981. Selected papers; Translated from the Russian; With an introduction by C. T. C. Wall. MR 631683
  • [2] M. Artin, On the solutions of analytic equations, Invent. Math. 5 (1968), 277–291. MR 0232018
  • [3] Alexandru Dimca, Function germs defined on isolated hypersurface singularities, Compositio Math. 53 (1984), no. 2, 245–258. MR 766299
  • [4] Stanisław Janeczko, On algebraic criteria for 𝑘-determinacy of germs of smooth functions on manifolds with boundary, Demonstratio Math. 15 (1982), no. 4, 1113–1123. MR 705836
  • [5] J. Mather, unpublished note on right equivalence.
  • [6] -, Stability of $ {C^\infty }$-mappings. III: Finitely determined map germs, Inst. Hautes Études Sci. Publ. Math. 35 (1969), 127-156.
  • [7] Andrew du Plessis, On the determinacy of smooth map-germs, Invent. Math. 58 (1980), no. 2, 107–160. MR 570877, 10.1007/BF01403166
  • [8] Dirk Siersma, Isolated line singularities, Singularities, Part 2 (Arcata, Calif., 1981) Proc. Sympos. Pure Math., vol. 40, Amer. Math. Soc., Providence, RI, 1983, pp. 485–496. MR 713274, 10.1090/pspum/040.2/713274

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 58C27, 32B30

Retrieve articles in all journals with MSC: 58C27, 32B30


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1986-0831404-3
Keywords: Smooth function germs, variety, finite determinancy, nonisolated singularities
Article copyright: © Copyright 1986 American Mathematical Society